# SDR SWIA20241109

- Difficulty date: November 9, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 42,965 hours, 39,231 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Pylon
- Condition: Dented
- Location: R/H Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 DENTS ON FUSELAGE ABOVE R/H ENGINE PYLON. NEED FURTHER INVESTIGATION.     (FILED CLOSED)    REPAIRED FUSELAGE SKIN ABOVE PYLON IAW REO #601R-53-61-8265 TASK CARD 51-900-1002-SKY COMPLETED M-337 ATTACHED
